# SDR USAASB98041

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tr Unit
- Part number: 1032575
- Condition: Inop
- Location: E/E Compt
- Part time: 37,539 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 508, EN ROUTE FROM FLL TO PIT, THE NR 1 GEN SHOWED OVERLOAD WITH A HIGH AMP READING OF 90 AMPS.  THE NR 2 GEN WAS 50 AMPS.  WHEN THE CREW TRIED TO DOWNLOAD, THE NR 1 GENERATOR DROPPED OFF LINE ALONG WITH FOUR CIRCUIT BREAKERS IN SEQUENCE.  NR 1 MAIN FUEL BOOST PUMP, OVERHEAD 5 VOLT, NR 1 TR AND THE EQUIPMENT COOLING BLOWER.  AT THIS POINT NOTICED NR 2 GENERATOR HAD A HIGH TEMPERATURE.  FLT DIVERTED TO MCO AND LANDED WITHOUT FURTHER INCIDENT.  MX VERIFIED THE NR 1 GENERATOR DRAWS A LOAD OF 85 AMPS AT HIGH POWER AND WITH THE APU GENERATOR ON LINE AMP LOAD IS NORMAL AT 55 AMPS.  AFTER T/S, MX REMOVED AND REPLACED THE NR 1 TRU.  OPS CHECK NORMAL.  (M)
